Skip to content

Squarefree smooth numbers and Euclidean prime generators

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)5035-5042
Number of pages8
JournalProceedings of the American Mathematical Society
Volume145
Issue number12
Early online date31 Aug 2017
DOIs
DateAccepted/In press - 7 Nov 2016
DateE-pub ahead of print - 31 Aug 2017
DatePublished (current) - 1 Dec 2017

Abstract

We show that for each prime p > 7, every residue mod p can be represented by a squarefree number with largest prime factor at most p. We give two applications to recursive prime generators akin to the one Euclid used to prove the infinitude of primes.

Download statistics

No data available

Documents

Documents

  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via AMS at http://www.ams.org/journals/proc/0000-000-00/S0002-9939-2017-13576-X/home.html. Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 172 KB, PDF document

DOI

View research connections

Related faculties, schools or groups